# SDR SWIA201333956

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,853 hours, 38,108 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

RT SIDE FLIGHT SPOILER FAULT STATUS MESSAGE DURING DESCENT, AIRCRAFT BANKED UNCOMMANDED.  FLT#6214 PERFORMED A FULL AIRCRAFT POWER DOWN & PWER BACK UP.    PERFORMED FLIGHT SPOILER & SPOILERON IAW AMM.
